# SDR SWAA2024123072007

- Difficulty date: November 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN BS713 RBL61 TO RBL67 WL203. MARKED<[01] 'REFER TO FAULT TTG8Q00XAD3G WHERE EA 24-153-03359 WAS ADDED AS A SUBTASK'.;[02] VERIFIED ACTION 1. JOB COMPLETE.
